# SDR DALA2024121111639

- Difficulty date: December 10, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 80,923 hours, 10,338 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3355 SEAT 7A O2 MASK FELL. CORRECTIVE ACTION: REPACKED MASKS PER A330 AMM 35-23. OK FOR SERVICE. (6613172)
